# SDR SWAA2019110438594

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP GUSSET COMMON TO FRAME CRACKED IN UPPER RADIUS AT BS. 500D, STR. 19L.          / R&R GUSSET IAW SRM & DWG.
